# SDR CALA2018012600326

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 63,429 hours, 22,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY LIGHT WILL NOT ILLUMINATE. REPLACED THE LAMPS IAW AMM 33-51-04-960-801, OPS CHECKED NORMAL.
